# SDR 2003FA0001259

- Difficulty date: October 7, 2003
- Submitted: December 19, 2003
- Operation: General aviation
- Aircraft: N5125T
- Make and model: Cessna TR182
- Aircraft serial: R18201818
- Engine: Lyc O540*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126103
- Condition: Cracked
- Location: Tail Cone
- Part time: 2,050 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE MFG OF THIS AC, THE OPTIONAL FACTORY OXYGEN SYS WAS INSTALLED.  IT LOOKS LIKE THIS WAS KNOWN WHEN THE TAIL CONE WAS BUILT AS RIVETS IN THE AREA WHERE THE OXYGEN BOTTLE BRACKETS WERE OMITTED TO PROVIDE FOR INSTALLING THE BRACKETS.  ONCE THE BRACKETS WERE INSTALLED, THE ORIGINAL RIVET PATTERN WAS NOT PICKED UP TO THE SIDES OF THE BRACKET MOUNTING.  THREE OF THE FOUR BRACKETS COULD HAVE AT LEAST ON THE RIVET ON EACH SIDE OF THE BRACKET ADDED.  SOME ON BOTH SIDES.  THIS LARGE SPACING WITH NO RIVETS IN THE STRINGERS MAY HAVE LEAD TO THE CRACKING OF BOTH THE STRINGER AND THE BULKHEAD.  THERE IS NO EVIDENCE THAT ANY OF THESE COMPONENTS HAVE EVER BEEN CHANGED.
